# SDR 96UAL900075

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Valve
- Condition: Malfunctioned
- Location: Radio Rack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, UNABLE TO MAINTAIN PRESSURE.  CABIN WOULD NOT HOLD MORE THAN 1 DIFFERENTIAL PRESSURE CLIMBING THROUGH 10K FEET, CABIN WAS 8,000 FEET.  ACCOMPLISHED PRESSURE CONTROL SYSTEM CHECK, NO DEFECTS FOUND.  RAN ENGINES AND DUCT PRESSURE NORMAL.  AIRCRAFT PRESSURIZED OKAY.  RADIO RACK FLOW CONTROL VALVE OFF SCHEDULE AT RENO.  REPLACED RADIO RACK FLOW CONTROL VALVE.
